# SDR RJEF20180326001

- Difficulty date: March 23, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N686TA
- Make and model: Airbus A320-214
- Aircraft serial: 5238
- Aircraft time: 20,227 hours, 7,336 cycles
- Engine: Cfmint CFM565B43
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Abnormal
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

PRIOR TO TAKE OFF,  THE PILOT REPORTED THAT DURING APPLICATION OF TAKEOFF POWER, THE NR 1 ENGINE DID NOT SPOOL UP AS EXPECTED.  LAGGED MORE THAN THE NR 2 ENGINE.   THE AIRCRAFT RETURNED TO THE GATE, MAINTENANCE PERFORMED A FAULT ANALYSIS IAW TSM 71-00-00-810-807-A, PERFORMED ENGINE ACCELERATION TEST IAW MM 71-00-00-710-025.  SATISFACTORY RESULTS,  VERIFIED THE POST FLIGHT REPORT, THE FADEC LAST LEG REPORT AND THE SCHEDULED MAINTENANCE REPORT (SMR) IAW AMM 73-21-60-740-026, IN SEARCH OF ANY FAILURE MESSAGE OF PS3, ECU, HMU, FMV AND VSV.  NO FAILURE MESSAGES  FOUND.   THE LAST TAKE OFF REPORT SHOWED ALL PARAMETERS WITHIN LIMITS. THE SENSING LINE PS3 OF THE NR 1 ENGINE WAS INSPECTED IAW AMM 72-00-00-200-026, FOUND SATISFACTORY.  AFTER MAINTENANCE ACTIONS THE AIRCRAFT WAS RETURNED TO SERVICE
